IJSTR

International Journal of Scientific & Technology Research

Home About Us Scope Editorial Board Blog/Latest News Contact Us
0.2
2019CiteScore
 
10th percentile
Powered by  Scopus
Scopus coverage:
Nov 2018 to May 2020

CALL FOR PAPERS
AUTHORS
DOWNLOADS
CONTACT

IJSTR >> Volume 9 - Issue 3, March 2020 Edition



International Journal of Scientific & Technology Research  
International Journal of Scientific & Technology Research

Website: http://www.ijstr.org

ISSN 2277-8616



Conformable Fractional Differintegral Method For Solving Fractional Equations

[Full Text]

 

AUTHOR(S)

Saber T.R. Syouri, Mustafa Mamat, Ibrahim M.M. Alghrouz, Ibrahim Mohammed Sulaiman

 

KEYWORDS

Conformable Fractional Derivatives, Fractional Calculus, α- differintegrals, the integrating factor, Caputo, Riemann– Liouville, positive solution

 

ABSTRACT

The standard approaches to the problem of conformable fractional calculus has been studied extensively. Many researchers have shown that the obtained conditions for the theorem describing the general solution of; are generally weaker than those derived by using the classical norm-type expansion and compression theorem. In this paper, we propose conformable method for the fractional differential transform and established the prove for basic properties of differintegrals. Some solved examples have been reported to illustrate the possible application of the obtained results.

 

REFERENCES

[1] R. Khalil, M. Horani, Y. Abdelrahman and M. Sababheh, A new Definition of Fractional Derivative, Computational and Applied Mathematics, 246: pp. 65-70, 2014.
[2] T. Abdeljawad, T. On Conformable Fractional Calculus, Journal of Computational and Applied Mathematics, 279: pp. 57-66, 2015.
[3] B. William and R. Di/Prima. Elementary Differential Equations and Boundary Value Problems, (9th ed), Asia: John Willey & Sons, Inc. 2010.
[4] V. Daftardar-Gejji. Fractional Calculus Theory and Applications, India: Norosa Publishing House Pvt. Ltd, 2014.
[5] S. Das. Functional Fractional Calculus, India: Scientific Publishing Services Pvt. Ltd. 2011.
[6] M. A. El-Sayed, A. E. M. El-Mesiry, and H. A. A. El-Saka. On the Fractional-Order Logistic Equation, Applied Mathematics Letters, 20(7): pp. 817-823. 2007.
[7] M. Abu Hammad and R. Khalil. Abel's formula and Wronskian for Conformable Fractional Differential Equations, International Journal of Differential Equations and Applications, 13(3). 2014.
[8] T. Harko, F. Lobo, and M.K. Mak. Analytical Solutions of the Riccati Equation with Coefficients Satisfying Integral Or Differential Conditions With Arbitrary Functions, Universal Journal of Applied Mathematics, 2: pp. 109-118, 2013.
[9] J. H. He. Variational Iteration Method-a Kind of Non-Linear Analytical Technique: Some Examples, International Journal of Non-Linear Mechanics, 34: pp. 699-708, 1999.
[10] R. Hilfer. Applications of Fractional Calculus in Physics, World Scientific Publishing Co. Pte. Ltd. USA. 2000.
[11] M. Ishteva. Properties and Applications of Caputo Fractional Operator, Msc. Thesis, Universität Karlsruhe (TH), Sofia, Bulgaria. 2005.
[12] Communications in Nonlinear Science and Numerical Simulation, 16: pp. 2535-2542.
[13] M. M. Khader, T. S. EL Danaf, and A. S. Hendy. Efficient Spectral Collocation Method for Solving Multi-Term Fractional Differential Equations Based on the Generalized Laguerre Polynomials, Journal of Fractional Calculus and Applications, 3(13), pp. 1-14. 2012.
[14] R. Khalil, M. Horani, Y. Abdelrahman and M. Sababheh. A New Definition of Fractional Derivative, Computational and Applied Mathematics, 246: pp. 65-70. 2014.
[15] N. Khan, A, Asmat and M. Jamil. An Efficient Approach for Solving the Riccatii Equation with Fractional Orders, Computers and Mathematics with Applications, 61(9): pp. 2683-2689, 2011.
[16] J. Leszczynski. An Introduction of Fractional Mechanics, The Publishing Office of Czestochowa University of Technology. 2011.
[17] Mathai and H. Haubold. Special Functions for Applied Scientists: Springer Science and Business Media, LLC. New York 2008.